Journal of the American Mathematical Society. Volume 14, Number 4, 2001
Journal of the American Mathematical Society Contents of Volume 14, Number 4 Non-axial self-similar hole filling for the porous medium equation S. B. Angenent; D. G. Aronson J. Amer. Math. Soc. 14 (2001), 737-782. Complex Brjuno functions Stefano Marmi; Pierre M...
Salvato in:
Autore principale: | American Mathematical Society |
---|---|
Natura: | Articolo |
Lingua: | English |
Pubblicazione: |
American Mathematical Society
2009
|
Soggetti: | |
Accesso online: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/88 |
Tags: |
Aggiungi Tag
Nessun Tag, puoi essere il primo ad aggiungerne! !
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Documenti analoghi
-
Journal of the American Mathematical Society. Volume 14, Number 3, 2001
di: American Mathematical Society
Pubblicazione: (2009) -
Journal of the American Mathematical Society. Volume 14, Number 1, 2001
di: American Mathematical Society
Pubblicazione: (2009) -
Journal of the American Mathematical Society. Volume 14, Number 2, 2001
di: American Mathematical Society
Pubblicazione: (2009) -
Journal of the American Mathematical Society. Volume 19, Number 4, 2006
di: American Mathematical Society
Pubblicazione: (2009) -
Journal of the American Mathematical Society. Volume 22, Number 4, 2009
di: American Mathematical Society
Pubblicazione: (2009)